Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What are the symptoms of vulval cancer?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
Approximately ten years ago I was treated for cancer of the vulva called dysplasia at Duke University Hospital. Could you give me a list of symptoms or do I need to contact my former surgeon? My email address is YYYY@YYYY
Posted Sun, 24 Nov 2013 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer: Any wart like lesion or redness on the skin. Detailed Answer: Hello, Thanks for trusting us with your health concern. You need to watch out for any wart like lesion on your vulva, any outgrowth, a depigmented or a red lesion that is persistent and is not responding to topical treatments, etc. Any change in the texture of the skin should be investigated in your case. You can also contact your surgeon for a list of these symptoms. Getting an yearly follow up examination at your gynecologist is also recommended. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor